Universidad Complutense de Madrid
E-Prints Complutense

Superstrings and solitons

Impacto

Downloads

Downloads per month over past year

Ruíz Ruíz, Fernando and Dabholkar, A and Gibbons, G.W. and Harvey, J.A, (1990) Superstrings and solitons. Nuclear Physics B, 340 (1). pp. 33-55. ISSN 0550-3213

Official URL: http://dx.doi.org/10.1016/0550-3213(90)90157-9


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

A low-energy analysis of macroscopic superstrings is presented and various analogies between these superstrings and solitons in supersymmetric theories are discussed. These include the existence of exact multi-string solutions of the low-energy supergravity super-Yang-Mills equations of motion and a Bogomol'nyi bound for the energy per unit length which is saturated by these solutions. Arguments are presented that these features will persist to all orders in α'. The connection between chiral fermion zero modes on the string and partially broken supersymmetry is also discussed.


Item Type:Article
Additional Information:

Copyright © 2014 Elsevier B.V.

Uncontrolled Keywords:Physics, Particles & Fields
Subjects:Sciences > Physics
ID Code:25571
Deposited On:28 May 2014 14:50
Last Modified:28 May 2014 14:50

Origin of downloads

Repository Staff Only: item control page